The Open UniversitySkip to content

Classification of regular maps of Euler characteristic -3p

Conder, Marston; Nedela, Roman and Siran, Jozef (2012). Classification of regular maps of Euler characteristic -3p. Journal of Combinatorial Theory, Series B, 102(4) pp. 967–981.


This is the latest version of this eprint.

Full text available as:
Full text not publicly available
Due to copyright restrictions, this file is not available for public download
Click here to request a copy from the OU Author.
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


In an earlier paper by A. Breda, R. Nedela and J. Širán, a classification was given of all regular maps on surfaces of negative prime Euler characteristic. In this article we extend the classification to surfaces with Euler characteristic −3p (equivalently, to non-orientable surfaces of genus 3p +2) for all odd primes p.

Item Type: Journal Article
Copyright Holders: 2011 Elsevier Inc.
ISSN: 0095-8956
Keywords: automorphism group; Euler characteristic; regular map
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 34906
Depositing User: Jozef Širáň
Date Deposited: 30 Oct 2012 16:58
Last Modified: 26 Feb 2016 13:20
Share this page:

Available Versions of this Item


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340